메뉴 건너뛰기




Volumn 56, Issue 15, 1997, Pages 9805-9812

Quantum transport in chaotic and integrable ballistic cavities with tunable shape

(3)  Lee, Y a   Faini, G a   Mailly, D a  

a CNRS   (France)

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000220002     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.56.9805     Document Type: Article
Times cited : (23)

References (23)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.